# SDR AALA202407088740

- Difficulty date: July 5, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 40,926 hours, 16,041 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR SLIDE PRESSURE LIGHT FLASHING ON FA PANEL. PERFORMED TSM 25-62-00-810-808-A. R/R DEU-B IAW 23-73-47 NO HELP. CONTINUED FOLLOWING TSM AND R/R R2 ESCAPE SLIDE INFLATION RESERVOIR IAW 25-62-49, OPS CHECK OK AT THIS TIME.
